# SDR SCNA00043

- Difficulty date: May 6, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 50,284 hours, 23,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 70609
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENACE LINE CHECK, THE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE DIM.  REMOVED AND REPLACED BATTERY AT M1086, ALL EMERGENCY LIGHTS CHECK GOOD.
